Journal of Applied Mathematics and Stochastic Analysis
Volume 11 (1998), Issue 2, Pages 193-208

Oscillation criteria for high order delay partial differential equations

Xinzhi Liu1 and Xilin Fu1,2

1University of Waterloo, Department of Applied Mathematics, Ontario, Waterloo N2L 3G1, Canada
2Shandong Normal University, Shandong, Jinan 250014, China

Received 1 October 1996; Revised 1 January 1997

Copyright © 1998 Xinzhi Liu and Xilin Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper studies a class of high order delay partial differential equations. Employing high order delay differential inequalities, several oscillation criteria are established for such equations subject to two different boundary conditions. Two examples are also given.